*Disclaimer: Tossions earns a commission from qualifying purchases.

The 8 Best cold and flu medications of 2023

Are you trying to find cold and flu medications among various brands on the market but aren’t sure where to begin? To assist you in finding the right one, we’ve put together a list of the 7 best to help you pick the perfect one!

We investigated and evaluated a number of the top-selling cold and flu medications on the market in order to create our list of the best. Making a decision among the many options available is never simple. There are an infinite number of models available, each with a distinct price. And as you’ll find out, the best options aren’t usually the ones you imagine! This comparison is rich and relevant because of the numerous factors that were employed. You will find products featured in this ranking not only based on their pricing but also on their features and other customers reviews. To write this review, we completed 28 hours of research and did 46 cold and flu medications tests. You won’t need to pick products at random any more. If you’re unsure of what to look for, browse our list and consult the buying guide!

An overview of our top picks

Table of contents

The best cold and flu medications you can buy today

SaleNo. 1
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count
6,757 Consomer Reviews
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
SaleNo. 2
Vicks DayQuil and NyQuil Combo Pack, Cold & Flu Medicine, Powerful Multi-Symptom Daytime And Nighttime Relief For Headache, Fever, Sore Throat, Cough, 72 Count, 48 DayQuil, 24 NyQuil Liquicaps
4,971 Consomer Reviews
Vicks DayQuil and NyQuil Combo Pack, Cold & Flu Medicine, Powerful Multi-Symptom Daytime And Nighttime Relief For Headache, Fever, Sore Throat, Cough, 72 Count, 48 DayQuil, 24 NyQuil Liquicaps
  • FAST, POWERFUL MULTI-SYMPTOM RELIEF: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest
  • EFFECTIVE COLD & FLU SYMPTOM RELIEF: DayQuil and NyQuil Cold & Flu medicine temporarily relieve common cold & flu symptoms
  • FEEL BETTER FAST: Just one dose starts working fast to provide effective cold & flu relief
  • POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day and night
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
No. 3
Vicks DayQuil and NyQuil SEVERE Combo, Cold & Flu Medicine, Max Strength Relief For Fever, Sore Throat, Nasal Congestion, Sinus Pressure, Stuffy Nose, Cough, 48 Count, 32 DayQuil, 16 NyQuil
9,877 Consomer Reviews
Vicks DayQuil and NyQuil SEVERE Combo, Cold & Flu Medicine, Max Strength Relief For Fever, Sore Throat, Nasal Congestion, Sinus Pressure, Stuffy Nose, Cough, 48 Count, 32 DayQuil, 16 NyQuil
  • POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF: Use non-drowsy DayQuil SEVERE for daytime relief and at night try NyQuil SEVERE for fast relief so you can rest
  • POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE temporarily relieve common cold & flu symptoms
  • NOTHING WORKS FASTER: Just one dose starts working fast to provide effective cold & flu relief
  • PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE tackle your most bothersome cold & flu symptoms taking you from 9 to none
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
No. 4
Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppressant, Nasal Decongestant, Antihistamine, 36 Count
3,579 Consomer Reviews
Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppressant, Nasal Decongestant, Antihistamine, 36 Count
  • 25% smaller pill: Alka-Seltzer Plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief
  • Maximum strength day time and night time relief from your worst cold & Flu symptoms
  • Day time multi-symptom relief of nasal congestion, cough, headache, body ache, sore throat, Sinus pressure and fever. Night time multi-symptom relief of runny nose, nasal congestion, cough, headache, body ache, sore throat and fever.
  • Fast relief so you can get back to your busy life
  • Use as directed.
No. 5
Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, Cold Medicine, Orange, 48 Count
4,789 Consomer Reviews
Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, Cold Medicine, Orange, 48 Count
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • COLD AND FLU: Influenza (flu) and the common cold are respiratory illnesses caused by viruses. A cold medicine like Cold & Flu Relief Multi-Symptom Daytime/Nighttime can help
No. 6
Vicks NyQuil LiquiCaps, Nighttime Relief of Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, 48 LiquiCaps
4,332 Consomer Reviews
Vicks NyQuil LiquiCaps, Nighttime Relief of Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, 48 LiquiCaps
  • FAST, POWERFUL MULTI-SYMPTOM RELIEF for your headache, fever, sore throat, minor aches and pains, sneezing, runny nose, and cough
  • EFFECTIVE NIGHTTIME COLD & FLU SYMPTOM RELIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold & flu symptoms so you can get the rest you need
  • FAST RELIEF SO YOU CAN SLEEP. Don't let your cold keep you up. Just one dose of NyQuil starts working fast to provide effective cold & flu relief
  • POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. NyQuil relieves bothersome symptoms such as cough and fever so that you can get the rest you need
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND**. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
No. 7
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate - 50 Coated Tablets
1,164 Consomer Reviews
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate - 50 Coated Tablets
  • Fifty packets of 1 coated tablet of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older
  • Take one tablet every four hours while symptoms persist
SaleNo. 8
Vicks DayQuil & NyQuil Severe Honey Combo Pack, Cold & Flu Medicine, Max Strength Relief for Fever, Sore Throat, Sinus Pressure, Stuffy Nose, Honey Flavor, 2 x 12 oz Bottles, 1 NyQuil, 1 DayQuil
4,399 Consomer Reviews
Vicks DayQuil & NyQuil Severe Honey Combo Pack, Cold & Flu Medicine, Max Strength Relief for Fever, Sore Throat, Sinus Pressure, Stuffy Nose, Honey Flavor, 2 x 12 oz Bottles, 1 NyQuil, 1 DayQuil
  • GREAT-TASTING HONEY FLAVORED DAYQUIL AND NYQUIL: Get the same cold & flu relief you expect from DayQuil & NyQuil SEVERE in a great-tasting honey-licious flavor
  • POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF DAY AND NIGHT: Use non-drowsy DayQuil SEVERE Honey for daytime and at night try NyQuil SEVERE Honey for fast relief so you can rest
  • POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE Honey formulas are flavored with real honey & temporarily relieve common cold & flu symptoms
  • PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE Honey tackle your most bothersome cold & flu symptoms taking you from 9 to none
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
No. 9
Maximum Strength Mucinex Fast-Max Day Severe Congestion & Cough & Nightshift Night Cold & Flu, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)
291 Consomer Reviews
Maximum Strength Mucinex Fast-Max Day Severe Congestion & Cough & Nightshift Night Cold & Flu, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)
  • MAXIMUM STRENGTH MUCINEX FAST-MAX DAY SEVERE CONGESTION & COUGH & NIGHTSHIFT NIGHT COLD & FLU: Fast Release, Powerful Multi-Symptom Relief medicine. Get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Severe Congestion & Cough helps relieve severe congestion & cough, nasal & sinus congestion that can cause mucus buildup, sinus pressure
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Nightshift Cold & Flu helps reduce fever, relieve cough, fever, sore throat, runny nose and sneezing. Nighttime relief for a better morning
  • #1 TRUSTED COLD & COUGH BRAND: Mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Triprolidine HCI - Antihistamine
SaleNo. 10
CONTAC Cold + Flu Maximum Strength Acetaminophen Day & Night Multi-Symptom Relief Nasal Congestion, Sinus Pressure, Sore Throat, Body Aches, Runny Nose, Sneezing, Combo, 28 Caplets
1,466 Consomer Reviews
CONTAC Cold + Flu Maximum Strength Acetaminophen Day & Night Multi-Symptom Relief Nasal Congestion, Sinus Pressure, Sore Throat, Body Aches, Runny Nose, Sneezing, Combo, 28 Caplets
  • MAX STRENGTH: Maximum Strength, Multi-Symptom Cold + Flu Relief
  • 28 CAPLETS: 16 Non-Drowsy Relief Day Caplets, 12 Restful Relief Night Caplets
  • SYMPTOM RELIEF: Both Day & Night caplets provide symptom relief for Nasal Congestion, Sinus Pressure, Sore Throat, Head & Minor Body Aches, Fever, while Night caplets provide additional symptom relief for Runny Nose & Sneezing
  • DAY/NIGHT RELIEF: Contac Cold + Flu Day/Night formulas provide you with Multi-Symptom Relief.
  • CONTAC COLD + FLU: Contains maximum strength active ingredients.
SaleNo. 11
Mucinex Maximum Strength Fast-Max Caplets, Cold & Flu Multi Symptom Relief Caplets, 40 Count
497 Consomer Reviews
Mucinex Maximum Strength Fast-Max Caplets, Cold & Flu Multi Symptom Relief Caplets, 40 Count
  • MAXIMUM STRENGTH MUCINEX FAST-MAX: Multi-Symptom Relief medicine; get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day time Severe Congestion & Cough Caplets helps relieve sinus pressure, nasal and chest congestion and cough
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Night time Cold & Flu Caplets helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches and pains, headache, sneezing, runny nose and sore and itchy throat
  • #1 TRUSTED COLD & COUGH BRAND: Mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever/fever reducer; Diphenhydramine HCI – Antihistamine/Cough Suppressant; Phenylephrine HCI - Nasal Decongestant
No. 12
Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, Cough & Congestion, 24 ct.
5,528 Consomer Reviews
Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, Cough & Congestion, 24 ct.
  • 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
No. 13
Tylenol Cold + Flu Severe Medicine Caplets for Cold & Flu Symptom Relief, Fever Reducer, Pain Reliever, Cough Suppressant, Nasal Decongestant & Expectorant with Acetaminophen, 2 pks of 24 ct ea, 48 ct
908 Consomer Reviews
Tylenol Cold + Flu Severe Medicine Caplets for Cold & Flu Symptom Relief, Fever Reducer, Pain Reliever, Cough Suppressant, Nasal Decongestant & Expectorant with Acetaminophen, 2 pks of 24 ct ea, 48 ct
  • Twin 2 Pack of 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
SaleNo. 14
Mucinex Maximum Strength Fast-Max Cold & Flu and Nightshift, All-in-One Multi Symptom Relief Liquid, 6 Fl Oz - 2 Count (Pack of 1)
  • MAXIMUM STRENGTH MUCINEX FAST-MAX COLD & FLU: Day and Night Cold & Flu Multi-Symptom Relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast and powerful relief
  • #1 TRUSTED COLD & COUGH BRAND: Mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand
  • FSA HSA Eligible: Save Up to 30%. Cover out-of-pocket expenses with pre-tax dollars
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex Fast-Max Cold & Flu relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, reduces fever, relieves body pain, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex NightShift Severe Cold & Flu Caplets relieve cough, nasal congestion that leads to stuffy nose, reduces fever, relieves body pain, headache, sneezing, runny nose, sore and itchy throat
  • FAST-MAX COLD & FLU ACTIVE INGREDIENTS PER 20ML (DAY): Acetaminophen - 650 mg pain reliever and fever reducer, Dextromethorphan HBr - 20 mg cough suppressant, Guaifenesin - 400 mg expectorant / thins and loosens mucus, Phenylephrine HCI - 10 mg nasal decongestant
  • NIGHTSHIFT SEVERE COLD & FLU ALL IN ONE ACTIVE INGREDIENTS PER 20 ML(NIGHT): Acetaminophen - 650 mg pain reliever and fever reducer, Dextromethorphan HBr - 20 mg cough suppressant, Phenylephrine HCI - 10 mg nasal decongestant, Triprolidine HCI – 2.5 mg cough suppressant/antihistamine to alleviate sneezing, runny and itchy nose and watery eyes
  • DOSING INSTRUCTIONS: Adults and children 12 years of age and over: 20mL in dosing cup provided every 4 hours. Do not take more than directed. DO NOT take more than 4 doses in any 24-hour period. Children under 12 years of age: DO NOT USE
No. 15
Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor - 8.3 Fl Oz (Pack of 2)
3,316 Consomer Reviews
Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor - 8.3 Fl Oz (Pack of 2)
  • Package contains one 8.3 fl oz bottle of Theraflu ExpressMax Severe Cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8.3 fl oz bottle of Theraflu ExpressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor
  • Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever and cough
  • Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief
  • Both syrups come in a delicious berry flavor
  • Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing
  • Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI
  • Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief
  • The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
No. 17
Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz
1,822 Consomer Reviews
Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
No. 18
Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Maximum Strength Cold & Flu Day + Night Liquid Gels, 24 Count
2,909 Consomer Reviews
Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Maximum Strength Cold & Flu Day + Night Liquid Gels, 24 Count
  • The #1 doctor recommended brand that gives fast powerful cold symptom relief that's specially designed for people with high blood pressure*.
  • Powerful cold medicine with maximum strength formula for people with high blood pressure*
  • Coricidin provides daytime cold and flu relief of sore throat, chest congestion, fever, body aches & pains, and headache.
  • Provides nighttime cold and flu relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headachee relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache
  • Cold medicine comes in a concentrated liquid gel form
  • Do not take the Day and Night products at the same time
SaleNo. 19
Nature's Way Umcka Cold+Flu Multi-Action Non-Drowsy, Berry Flavored, 20 Chewables
  • Nature's Way Umcka Cold plusFlu provides cold and flu symptom relief with a multi-action formula for minor aches/pains, congestion, cough, fever, runny nose, sore throat.
  • Non-drowsy formula with clinically proven Pelargonium sidoides 1X to shorten duration and reduce severity of common cold symptoms and throat, nasal, bronchial irritations, plus Alpha-CF to temporarily relieve flu symptoms.
  • Adults and children 12 years of age and older chew one tablet three times daily. Delicious berry flavored chewables can be taken whenever you need relief, combining Pelargonium sidoides 1X and Alpha CF into one great-tasting formula.
  • Made with wholesome ingredients, including a proprietary extract of Pelargonium sidoides root and Alpha CF. These indications are based solely on traditional homeopathic use. They have not been evaluated by the Food and Drug Administration
  • Nature’s Way is a trusted health partner that believes healthy starts inside, with supplements that support your immune system health.
SaleNo. 20
Sambucol Cold and Flu Relief Tablets - Homeopathic Cold Medicine, Nasal & Sinus Congestion Relief, Use for Runny Nose, Sore Throat, Coughing, Fever, Cold Remedy for Adults - Black Elderberry, 60 Count
3,720 Consomer Reviews
Sambucol Cold and Flu Relief Tablets - Homeopathic Cold Medicine, Nasal & Sinus Congestion Relief, Use for Runny Nose, Sore Throat, Coughing, Fever, Cold Remedy for Adults - Black Elderberry, 60 Count
  • COLD & FLU RELIEF - Get fast, temporary relief from cold & flu symptoms, including nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills and fever
  • DISSOLVING TABLETS - Take at the first sign of symptoms — the quick-dissolving tablets melt quickly in your mouth with no water needed! Works in combination with our syrups, gummies, and lozenges
  • NON-DROWSY HOMEOPATHIC MEDICINE - Sambucol Black Elderberry tablets are non-drowsy cold and flu relief tablets that are perfect for the whole family. Less than 1g of sugar per tablet
  • PREMIUM BLACK ELDERBERRY - You deserve the best, so we make our cold and flu remedy with some of the best berries grown in Europe
  • THE ORIGINAL ELDERBERRY BRAND - Sambucol has decades of experience making high-quality black elderberry supplements you can trust. Take on every day with the goodness of Mother Nature's favorite berry

How to choose a good cold and flu medications

Does the idea of finding a fantastic cold and flu medications make you anxious? When it comes to purchasing this product, specifically when deciding which model to select, has your head been spinning between options? You are not alone if that is the case. We are aware of the pressure involved in the purchasing process!

Your presence here indicates that you are interested in cold and flu medications. Before choosing which product would be the best for your needs after being inundated with information, locate a reliable source with genuine selections. You can get that information from a variety of sources, including buying guides and rating websites, word-of-mouth recommendations from friends and family, online discussion forums where users can share their own experiences, product reviews that can be found all over the internet, and YouTube channels. You can only get the right product through exhaustive analysis. But you realize that’s not always simple. In order to ease your concerns, we have taken the time to develop a list of the top cold and flu medications products available right now. You might be wondering how we came up with the list. How was this buying guide developed?

First, we used our algorithms to gather as much reliable data as we could about these products. To verify all the data gathered, we used both artificial intelligence and a lot of algorithms.
Then, our experts used criteria that are recognized in the business to evaluate them according to their quality to price ratio, allowing us to choose the top cold and flu medications on the market right now!

The selection of the goods is not arbitrary. Before creating a list, we take into account a number of factors. Below are some of the criteria discussed:

Brand Value: What happens if you choose a dubious brand just because it appears to be a good deal? So the likelihood of receiving a product with a short shelf life increases. That is due to the fact that well-known brands have a reputation to uphold, while others do not. Top cold and flu medications brands strive to provide some distinctive traits that set them apart from the competition. So, hopefully one or more of the items on our list will be perfect for you.

Features: Useful features are all you need, not tons of them. We consider the important aspects and select the top cold and flu medications based on those.

Specifications: Numbers always help you measure the quality of a product in a quantitative way. We try to find products with higher specifications, but with the right balance.

Quality: A product’s quality may always be quantified with the aid of numbers. We look for goods with better standards that strike the proper balance. The best quality product that gets highly appreciated and recommended by experienced users.

Customer ratings:  Would it be accurate to suggest that the cold and flu medications were used by hundreds of customers before you? Superior ratings indicate that many customers had better service.

Customer Reviews: Like ratings,  provide you with accurate and reliable information about the product from genuine customers. Customer ratings are very important to all of us because they contain accurate and reliable information about the customer service we received from several hundred customers.

Seller Rank: This is very intriguing! Not only do you need a good cold and flu medications, you also need a product with rising sales that is trendy. It accomplishes two goals. First, the expanding user base proves the quality of the product. Second, given that number, producers must be able to offer greater quality and after-sales support.

Value: You get what you pay for, they say, so consider the value. Cheap isn’t always good and expensive isn’t always bad. However, that does not imply that spending a lot of money on a product that is flashy but underwhelming is a good idea. Before adding them to the list, we make an effort to evaluate how much value you can get for your money from your cold and flu medications.

Durability: Durability and reliability are closely related concepts. You will benefit from a strong and long-lasting cold and flu medications for months and years to come.

Product availability: Products come and go, and new ones replace the old ones. Most likely, a few new features and required changes were made. What use is it to use a supposedly good product if the maker no longer supports it? We make an effort to highlight products that are current and offered by one or more trustworthy sellers, if not more.

Negative Reviews: Yes, we do take that into account as well! The goods with the majority of bad reviews are filtered out and disregarded when we choose the best-rated one on the market.

These are the standards by which we selected our cold and flu medications. Do we end our process there? Hell no. The most crucial fact about us that you should be aware of is that we regularly update our website with current and pertinent information. We have one more layer of filtration since we place the greatest importance on reader satisfaction. Please let us know if any product included here is incorrect, irrelevant, subpar, or simply out of date. We always value your opinions, and we’ll work hard to make any necessary corrections to our list in response to them.

Why should you believe us?

There are now thousands of possibilities for these products on Amazon, but choosing the best one can be difficult and time-consuming. And what cold and flu medications should you purchase in 2022?

This guide is the result of more than 10 years of experience in researching, testing and writing about many topics. Each member of our team is an authority in their area. We read every article we could find online and every consumer review on every retail website for seven hours. Additionally, we discovered a ton of websites that offered helpful resources, including buying tips and thorough information on cold and flu medications.